# SDR SWAA2024061485504

- Difficulty date: May 14, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 19,855 hours, 10,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 953 Lbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE AT BS 953 BL 24 LEFT HAS A SPOT OF CORROSION AT FASTENER LOCATION. AS MARKED.<[01] REMOVED CORROSION FROM AREA; ORIGINAL THICKNESS WAS .080'. REMOVED .014' OF MATERIAL. REMAINING THICKNESS IS .066'. FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-04-1A-1; 51-70-51-0I-1; REMOVED; LOCATED; DRILLED; INSTALLED 147A5660-3 INTERCOSTAL; AND RESTORED COATINGS BAC DWG#147A5650;REV:- AND B737-NG SRM 51-40-02;[02] REMOVED CORROSION FROM AREA; ORIGINAL THICKNESS WAS .080'. REMOVED .014' OF MATERIAL. REMAINING THICKNESS IS .066'. FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-04-1A-1; 51-70-51-0I-1; REMOVED; LOCATED; DRILLED; INSTALLED 147A5660-3 INTERCOSTAL; AND RESTORED COATINGS BAC DWG#147A5650;REV:- AND B737-NG SRM 51-40-02 VERIFIED ACCOMPLISHMENT
